Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Severe neuropathy in feets
Dec 1, 2002

Thanks all for your efforts and highly appreciated work for us! I have benn HIV+ SINCE 15years and been thru most combos (including xerit/DDI) but lately on rescriptor,Viread,kaletraZiagen..and bloodwork quite ok..but my feet are in a bad condition.I feel numbness,tinglings and pain...I have tried SKENAN(from 20mg up to 200mg day along with laroxyl)but nothing seems to help.What is there more to do..ca, you please guide me...this feetproblem has given a heeavy depression and I have real diffculties to support my life and to go on working..I feel it is all a waste of time and would like to get off the lifeline...I have seen a dozen of shrinks but nothing gets me on other thoughts and I blame most of what has happened to my feetcondition.Would be grateful for any kind of advise from your side.Thanks in advance.Erick.

Response from Dr. Henry

I recommend seeing an HIV experienced neurologist and/or pain specialist. High dose Neurontin has been helpful for some people. You might check out Jon Kaiser's book Healing HIV for some alternative medicine approaches. Another source of some alternative medicine approaches is at the www.daair.org website--look under neuropathy. Peripheral neuropathy can be very debilitating and frustrating! KH



Previous
peripheral neuwpathy
Next
PN...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement